# SDR AALA201603099011

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 46,389 hours, 26,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  B FLIGHT ATTENDANT REPORTED ODOR IN AFT CABIN LAST 15 MINUTES OF FLIGHT.  ACCOMPLISHED WC 26L00021002 & 26L00021001.  ACFT OPERATIONS ENG, APU BLEED SYSTEMS COULD NOT PRODUCE FINDINGS FOR CABIN ODOR.  ACFT IS OK TO CONTINUE SERVICE.
